# SDR DALA2025062604796

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 58,327 hours, 42,031 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9584 CRACKS FOUND DURING INSPECTION OF LH WING REAR SPAR LOWER CAP AFT LEG. CORRECTIVE ACTION: COMPLIED WITH 627199-14 REV A LH WING REAR SPAR LOWER CAP CRACK REPAIR. (1045285)
